On backward Aluthge iterates of hyponormal operators

Eungil Ko, Mee Jung Lee

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper we study several remarkable properties of the backward Aluthge iterates of a hyponormal operator. In particular, we show that, under suitable conditions, operators in BAIH(k) admit a moment sequence and have nontrivial hyperinvariant subspaces.

Original languageEnglish
Pages (from-to)1121-1133
Number of pages13
JournalMathematical Inequalities and Applications
Issue number3
StatePublished - 1 Jul 2015

Bibliographical note

Publisher Copyright:
© Element.


  • Backward Aluthge iterate
  • Hyponormal operator
  • Invariant subspace


Dive into the research topics of 'On backward Aluthge iterates of hyponormal operators'. Together they form a unique fingerprint.

Cite this